The Annals of Mathematical Statistics

An Asymptotic Expansion for the Noncentral Wishart Distribution

George A. Anderson

Full-text: Open access

Abstract

The noncentral Wishart density depends on a definite integral over the group of orthogonal matrices. This integral defines a function of the latent roots of a matrix involving the parent normal vectors and their means and covariances. An expansion for the integral in increasing powers of the reciprocals of these roots is developed using two distinct methods--an integration procedure and a substitution into a set of differential equations.

Article information

Source
Ann. Math. Statist., Volume 41, Number 5 (1970), 1700-1707.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177696814

Digital Object Identifier
doi:10.1214/aoms/1177696814

Mathematical Reviews number (MathSciNet)
MR266349

Zentralblatt MATH identifier
0223.62066

JSTOR
links.jstor.org

Citation

Anderson, George A. An Asymptotic Expansion for the Noncentral Wishart Distribution. Ann. Math. Statist. 41 (1970), no. 5, 1700--1707. doi:10.1214/aoms/1177696814. https://projecteuclid.org/euclid.aoms/1177696814


Export citation